Duality theorems for a problem with oblique derivative
Doklady Akademii Nauk, Tome 218 (1974) no. 3, pp. 521-524
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_218_3_a5,
author = {\`E. M. Saak},
title = {Duality theorems for a problem with oblique derivative},
journal = {Doklady Akademii Nauk},
pages = {521--524},
year = {1974},
volume = {218},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_218_3_a5/}
}
È. M. Saak. Duality theorems for a problem with oblique derivative. Doklady Akademii Nauk, Tome 218 (1974) no. 3, pp. 521-524. http://geodesic.mathdoc.fr/item/DAN_1974_218_3_a5/